# SDR QXEA9500014

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Caution Panel
- Part number: 80053519
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - WOW CAUTION LIGHT ILLUMINATED TWICE ON FINAL APPROACH.  NO FAULTS NOTED ON PSEU MEGGED WIRES FROM PSEU TO CAUTION PANEL, NO DEFECTS NOTED.  REPLACED THE CAUTION PANEL.  AIRCRAFT WAS TEST FLOWN SATISFACTORY AND RETURNED TO SERVICE.
